Publications and Research

Document Type


Publication Date



Originally published as: Kaufman, Daniel. "Saisiyat Morphology: A Review Article." Oceanic Linguistics, vol. 51, no. 1, 2017, pp. 278-293.


To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.